# SDR MASA2011111664031

- Difficulty date: November 15, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 36,754 hours, 27,801 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Mlg Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 BRAKE TEMP INDICATOR SHOWS DASHES INFLIGHT.  MX WORKING.  R2 RT IB MLG HARNESS.
